My last period day was a Friday & I had unprotected sex the following Wednesday so I took a plan b the day after (that Thursday) & the following Tuesday I got my period again, is that normal?
It wasn't your period it was break thru bleeding from the plan B. Its a large dose of hormones and can screw up your cycle. You're period will probably be late too. Why are you having unprotected sex then relying on plan B? Plan B is no where near as effective as regular birth control. Its meant for emergencies, not just when you don't want to use protection.
Yes, this is a normal side effect. It does occur in some women but not all. It is not a sign that it worked or didnt work-it is just a side effect and it is fairly common. As posted above, you can expect your period to be late as Plan b often disrupts the cycle. Plan b is designed to delay ovulation briefly. It is during ovulation that a woman is fertile. Sperm only lives a few days within a woman's body. If ovulation is delayed, it may help to prevent a pregnancy from occurring. If you have already ovulated, it doesnt do much of anything. It doesnt terminate a pregnancy already in progress. This is why it is not as effective as regular birth control pills that are taken daily. Regular daily birth control pills prevent ovulation altogether. If you dont ovulate, you cannot get pregnant.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Feb 2014 • 1 answer
Updated 11 Jan 2017 • 1 answer
Updated 10 Aug 2015 • 1 answer
Updated 31 Aug 2015 • 1 answer
Updated 12 Apr 2018 • 3 answers